lumps in upper lip after restylane lip aumentation
a year ago i had a lipaugmentation with restylane, a natural product. After few months i felt a few bumps in my lip , after more then a year i have more hard lumps which sometimes are painful. the lumps are red and swollen, but if you strectch them to look close you see tiny white sort of blisters. It started on the left side of my lip and even pus was coming out. That has stopped but it feels definetely as an infection area .It deforms my lip, although for an outsider unless they know me, it is still not extremely noticable.
What to do? the doctor( who gave me the lipfill and with whom I am not happy with, prescribed me an antibiotic celebrex,cliploxx and panafcort. Which I have nit yet taken as I want tom know if that is really necessarry. After that he will start me to give injections(?) till the lumps are dissolved. Month ago he gave me such an injection, it helpeda bit but it came back and worse, He sais that I must have a sery of injections for it will work. He is too casual about it and says it looks fine and i must be glad because my lips are full (of the swolleness of the lumps!) I regret that I have ever done it. Is there need for surgery to remove the lumps with the filling? What else can I do? I will be happy with lips and wrinkles:)
Thank you for your time, hope you will come with helpful support.
I don't inject Restylane myself, so I can't speak from experience, but the course of action your doctor recommends sounds right to me. I don't think surgery is worth considering. If you don't trust your doctor's judgment, you should get another opinion, even if it's just to confirm the first one. Long-term problems of any magnitude from Restylane are very uncommon. If you are closely examining your lip and perhaps squeezing the bumps to see what comes out, I suggest that you not do that, as it may make the bumps look and feel worse than they actually are. At the end of the day, you should be fine.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.